# SDR FDEA201707292080

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 56,349 hours, 26,031 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752016
- Part serial: 14135H5694
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S WINDSCREEN SHATTERED AFTER WINDOW HEAT FAULT.  NO CRACKS INSIDE PANE.   REMOVED AND REPLACED THE WINDSCREEN IAW AMM 56-11-11-04 AND PERFORMED ADJUSTMENT AND TEST IAW AMM 30-42-00-05. OK FOR SERVICE.
